BibTeX record journals/bioinformatics/Wu10

download as .bib file

@article{DBLP:journals/bioinformatics/Wu10,
  author    = {Yufeng Wu},
  title     = {Close lower and upper bounds for the minimum reticulate network of
               multiple phylogenetic trees},
  journal   = {Bioinformatics {[ISMB]}},
  volume    = {26},
  number    = {12},
  pages     = {140--148},
  year      = {2010},
  url       = {https://doi.org/10.1093/bioinformatics/btq198},
  doi       = {10.1093/bioinformatics/btq198},
  timestamp = {Sun, 28 May 2017 13:19:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/bioinformatics/Wu10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier